Skip to Main content Skip to Navigation
Journal articles

Error estimates for a stochastic impulse control problem

Abstract : We obtain error bounds for monotone approximation schemes of a stochastic impulse control problem. This is an extension of the theory for error estimates for the Hamilton-Jacobi-Bellman equation. We obtain almost the same estimate on the rate of convergence as in the equation without impulsions [2], [3]. © 2007 Springer.
Complete list of metadatas

https://hal-ensta-paris.archives-ouvertes.fr//hal-00849555
Contributor : Aurélien Arnoux <>
Submitted on : Monday, August 5, 2013 - 10:48:40 AM
Last modification on : Saturday, March 28, 2020 - 2:16:36 AM

Links full text

Identifiers

Citation

Frédéric Bonnans, Stefania Maroso, Hasnaa Zidani. Error estimates for a stochastic impulse control problem. Applied Mathematics and Optimization, Springer Verlag (Germany), 2007, 55 (3), pp.327-357. ⟨10.1007/s00245-006-0865-2⟩. ⟨hal-00849555⟩

Share

Metrics

Record views

613